# SDR SWAA2015030337065

- Difficulty date: January 13, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 62,067 hours, 50,065 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie
- Part number: 6935352
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER TIE CRACKED AT BS 787, STRINGER 23R.  R & R TIE IAW DWG & SRM.
